# SDR AC2A076116

- Difficulty date: September 24, 2001
- Submitted: October 9, 2001
- Operation: General aviation
- Aircraft: N715CC
- Make and model: Bell 206L-3
- Aircraft serial: 51380
- Aircraft time: 9,919 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 206064300005
- Part serial: 010412
- Condition: Cracked
- Location: Engine
- Part time: 306 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED. REPLACED WITH NEW EXHAUST STACK.
